# SDR USAA2010082491764

- Difficulty date: August 17, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D361062700000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 - MAJOR REPAIR - DELAMINATION ON FLOORBOARD 222CF BETWEEN FR12 TO FR16.  REPLACED FLOORBOARD 222CF BETWEEN FR12 TO FR16 IAW MCGILL IRM 9701 REV-G.
